# SDR USAA050752

- Difficulty date: June 10, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Pylon
- Part time: 55,016 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .75 INCH, RT PYLON SKIN AT NACELLE STATION 216 ACCESS PANEL 5827R.  ACCOMPLISHED DOUBLER REPAIR IAW EA 96659.  (M)
